# SDR 9800009

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99577411
- Condition: Corroded
- Location: Bs 577
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND FRAME AT STA 577 CORRODED JUST OUTBD OF LONGERON 27R.  REPLACED FRAME IAW DC9 SRM 51-30-2 AND 51-30-5.
